MAUDE Adverse Event Report: BIOMET MICROFIXATION PERIOSTEAL ELEVATOR #853; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION PERIOSTEAL ELEVATOR #853; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Codes Crack (1135); Fracture (1260)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the instrument was found cracked upon receipt.The crack was found at the flat wider portion of the instrument.There was no patient involvement.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Health effect - clinical code.From 2645 - no patient involvement to 4582 - no clinical signs, symptoms or conditions.Device code(s).From 1135 ¿ crack to 1260 ¿ fracture.This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Lot identification is necessary for review of device history records, lot identification was not provided.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERIOSTEAL ELEVATOR #853
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key11414209
Report Number0001032347-2021-00100
Device Sequence Number4711942
Product Code EMJ
UDI-Device Identifier00841036029135
UDI-Public(01)00841036029135
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0386
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1